Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 2, Pages 391–399 (Mi tvp4572)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Certain periodically correlated multi-component locally stationary processes

N. Modaressi, S. Rezakhah

Faculty of Mathematics and Computer Science, Amirkabir University of Technology, Tehran

DOI: https://doi.org/10.4213/tvp4572

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:2, 320–327

Bibliographic databases:

Received: 22.08.2010
Revised: 15.03.2013
Language:

Citation: N. Modaressi, S. Rezakhah, “Certain periodically correlated multi-component locally stationary processes”, Teor. Veroyatnost. i Primenen., 59:2 (2014), 391–399; Theory Probab. Appl., 59:2 (2015), 320–327

Citation in format AMSBIB
\Bibitem{ModRez14}
\by N.~Modaressi, S.~Rezakhah
\paper Certain periodically correlated multi-component locally stationary processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 2
\pages 391--399
\mathnet{http://mi.mathnet.ru/tvp4572}
\crossref{https://doi.org/10.4213/tvp4572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416053}
\elib{https://elibrary.ru/item.asp?id=22834562}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 2
\pages 320--327
\crossref{https://doi.org/10.1137/S0040585X97T987132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356077900009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84930732482}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4572
  • https://doi.org/10.4213/tvp4572
  • http://mi.mathnet.ru/eng/tvp/v59/i2/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rezakhah S., Maleki Ya., “Discretization of Continuous Time Discrete Scale Invariant Processes: Estimation and Spectra”, J. Stat. Phys., 164:2 (2016), 438–448  crossref  mathscinet  zmath  isi  scopus
    2. A. R. Soltani, A. R. Nematollahi, M. R. Mahmoudi, “On the asymptotic distribution of the periodograms for the discrete time harmonizable simple processes”, Stat. Infer. Stoch. Proc., 22:2 (2019), 307–322  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:221
    Full text:111
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021